advertisement
Question
Posted by: Tracey | 2009/10/21

Post 4094 - Answer for you Doc

Hi

Yes,
I am scared to remain on Cymbalta because I have had severe interactions and reactions. My GP said he does not like initiating it as a rule.

Once I am off it can I maybe go onto something light that is not known to cause many side effects?

My GP says some of the drugs do the 2 molecule thing (the family of Cymbalta) but others don' t.

I must find something natural that helps for both depression and anxiety long-term. There just must be something.

Regards
Tracey

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Tracey
There are so many different antidepressants on the market, I am sure you will be able to find something that works well with you - I suggest that you see a psychiatrist to evaluate you and prescribe the right type of medication for you. Your GP can then continue with giving the prescriptions.
You can also have a look at this website: http://altmedicine.about.com/od/depression/Depression.htm
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009/10/21

Hallo Tracey
There are so many different antidepressants on the market, I am sure you will be able to find something that works well with you - I suggest that you see a psychiatrist to evaluate you and prescribe the right type of medication for you. Your GP can then continue with giving the prescriptions.
You can also have a look at this website: http://altmedicine.about.com/od/depression/Depression.htm
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement